# SDR AALA202010189004

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 33,852 hours, 13,719 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Loose
- Location: Radio Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM 11K-7K AT 220KTS, LEVEL CHANGE SELECTED, AS THE THROTTLES RETARDED, THE GEAR WARNING HORN SOUNDED AND THE RED GEAR NOT DOWN AND LOCKED LIGHTS ILLUMINATED.  FOS RA ILLUMINATED AS WELL.  SECURED SCREWS ON THE NR 2 RADIO ALTIMETER ANTENNA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 34-33-11.
